Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 196, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 2, 2019, 10:22 PM CDT for 7 counties in Minnesota; Saint Croix County, Wisconsin. It was in force for 53 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2019, 10:22 PM CDT (03:22 UTC)
- Expired
- Sep 2, 2019, 11:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dakota County, MN, Hennepin County, MN, Le Sueur County, MN, Ramsey County, MN, Rice County, MN, Scott County, MN, Washington County, MN, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 14 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 10:28 PM CDT | TSTM WND DMG | White Bear Lake, MN | MULTIPLE TREES DOWN. |
| Sep 2, 10:38 PM CDT | HAIL 0.5 | 1 E Belle Plaine, MN | REPORT FROM MPING: HALF-INCH (0.50 IN.). |
| Sep 2, 10:48 PM CDT | HAIL 0.5 | 1 N Montgomery, MN | REPORT FROM MPING: HALF-INCH (0.50 IN.). |
| Sep 2, 10:52 PM CDT | TSTM WND DMG | 1 N Montgomery, MN | REPORT FROM MPING: TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF. |
| Sep 2, 10:53 PM CDT | TSTM WND DMG | 1 E North St. Paul, MN | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Sep 2, 11:00 PM CDT | HAIL 1 | Montgomery, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 6:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -273 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
815
WUUS53 KMPX 030322
SVRMPX
MNC037-053-079-123-131-139-163-WIC109-030415-
/O.NEW.KMPX.SV.W.0196.190903T0322Z-190903T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1022 PM CDT Mon Sep 2 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Hennepin County in east central Minnesota...
Western Dakota County in east central Minnesota...
Northern Le Sueur County in south central Minnesota...
Scott County in east central Minnesota...
Northwestern Rice County in south central Minnesota...
Washington County in east central Minnesota...
Ramsey County in east central Minnesota...
Western St. Croix County in west central Wisconsin...
* Until 1115 PM CDT.
* At 1022 PM CDT, severe thunderstorms were located along a line
extending from near Forest Lake to 6 miles south of Arlington,
moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Minneapolis, St. Paul, Bloomington, Brooklyn Park, Plymouth, Eagan,
Woodbury, Eden Prairie, Burnsville, Lakeville, Minnetonka and Apple
Valley.
This includes the following highways...
Interstate 35 between mile markers 130 and 132.
Interstate 35 near mile marker 67, and between mile markers 70 and
80.
Interstate 94 in Wisconsin between mile markers 1 and 7.
U.S. Highway 169 between mile markers 79 and 84.
U.S. Highway 8 in Minnesota between mile markers 0 and 1.
This includes Mystic Lake Casino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4445 9393 4451 9388 4456 9392 4459 9389
4471 9362 4476 9362 4481 9352 4489 9352
4490 9364 4514 9331 4504 9328 4504 9323
4512 9322 4512 9303 4529 9302 4530 9275
4521 9275 4521 9229 4436 9343
TIME...MOT...LOC 0322Z 285DEG 38KT 4531 9293 4452 9405
HAIL...<.75IN
WIND...70MPH
$$
JLT4 follow-up statements
652
WWUS53 KMPX 030337
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1037 PM CDT Mon Sep 2 2019
MNC037-053-079-123-131-139-163-WIC109-030415-
/O.CON.KMPX.SV.W.0196.000000T0000Z-190903T0415Z/
Hennepin MN-Dakota MN-Le Sueur MN-Scott MN-Rice MN-Washington MN-
Ramsey MN-St. Croix WI-
1037 PM CDT Mon Sep 2 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN HENNEPIN...WESTERN DAKOTA...NORTHERN LE SUEUR...
SCOTT...NORTHWESTERN RICE...WASHINGTON...RAMSEY AND WESTERN ST. CROIX
COUNTIES...
At 1037 PM CDT, severe thunderstorms were located along a line
extending from near Somerset to Burnsville to near Le Sueur, moving
east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Minneapolis, St. Paul, Bloomington, Brooklyn Park, Plymouth, Eagan,
Woodbury, Eden Prairie, Burnsville, Lakeville, Minnetonka and Apple
Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4445 9393 4451 9388 4456 9392 4459 9389
4471 9362 4476 9362 4481 9352 4489 9352
4490 9364 4514 9331 4504 9328 4504 9323
4512 9322 4512 9303 4529 9302 4530 9275
4521 9275 4521 9229 4436 9343
TIME...MOT...LOC 0337Z 281DEG 51KT 4521 9267 4477 9324 4446 9384
HAIL...<.75IN
WIND...70MPH
$$
JLT127
WWUS53 KMPX 030348
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1048 PM CDT Mon Sep 2 2019
MNC037-053-079-123-131-139-163-WIC109-030415-
/O.CON.KMPX.SV.W.0196.000000T0000Z-190903T0415Z/
Hennepin MN-Dakota MN-Le Sueur MN-Scott MN-Rice MN-Washington MN-
Ramsey MN-St. Croix WI-
1048 PM CDT Mon Sep 2 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN HENNEPIN...WESTERN DAKOTA...NORTHERN LE SUEUR...
SCOTT...NORTHWESTERN RICE...WASHINGTON...RAMSEY AND WESTERN ST. CROIX
COUNTIES...
At 1048 PM CDT, severe thunderstorms were located along a line
extending from Star Prairie to near Rosemount to near Le Center,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Minneapolis, St. Paul, Bloomington, Eagan, Woodbury, Eden Prairie,
Burnsville, Lakeville, Minnetonka, Apple Valley, Edina and St. Louis
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4445 9393 4451 9388 4471 9362 4481 9352
4504 9323 4512 9322 4512 9303 4529 9302
4530 9275 4521 9275 4521 9229 4436 9343
TIME...MOT...LOC 0348Z 285DEG 38KT 4519 9256 4475 9313 4444 9373
HAIL...1.00IN
WIND...60MPH
$$
LS321
WWUS53 KMPX 030356
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1056 PM CDT Mon Sep 2 2019
MNC053-030406-
/O.CAN.KMPX.SV.W.0196.000000T0000Z-190903T0415Z/
Hennepin MN-
1056 PM CDT Mon Sep 2 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENNEPIN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central and east central Minnesota...and northwestern and west
central Wisconsin.
LAT...LON 4445 9393 4457 9361 4480 9321 4513 9293
4521 9275 4521 9229 4436 9343
TIME...MOT...LOC 0356Z 289DEG 47KT 4517 9241 4470 9297 4442 9349
$$
MNC037-079-123-131-139-163-WIC109-030415-
/O.CON.KMPX.SV.W.0196.000000T0000Z-190903T0415Z/
Dakota MN-Le Sueur MN-Scott MN-Rice MN-Washington MN-Ramsey MN-
St. Croix WI-
1056 PM CDT Mon Sep 2 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN DAKOTA...NORTHEASTERN LE SUEUR...SOUTHEASTERN SCOTT...
NORTHWESTERN RICE...WASHINGTON...SOUTHEASTERN RAMSEY AND WESTERN ST.
CROIX COUNTIES...
At 1056 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Star Prairie to near Rosemount to near
Montgomery, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Paul, Eagan, Woodbury, Burnsville, Lakeville, Apple Valley,
Maplewood, Cottage Grove, Inver Grove Heights, Oakdale, Savage and
White Bear Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4445 9393 4457 9361 4480 9321 4513 9293
4521 9275 4521 9229 4436 9343
TIME...MOT...LOC 0356Z 289DEG 47KT 4517 9241 4470 9297 4442 9349
HAIL...1.00IN
WIND...60MPH
$$
BORGHOFF442
WWUS53 KMPX 030414
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1114 PM CDT Mon Sep 2 2019
MNC037-079-123-131-139-163-WIC109-030424-
/O.EXP.KMPX.SV.W.0196.000000T0000Z-190903T0415Z/
Dakota MN-Le Sueur MN-Scott MN-Rice MN-Washington MN-Ramsey MN-
St. Croix WI-
1114 PM CDT Mon Sep 2 2019
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DAKOTA...NORTHEASTERN
LE SUEUR...SOUTHEASTERN SCOTT...NORTHWESTERN RICE...WASHINGTON...
SOUTHEASTERN RAMSEY AND WESTERN ST. CROIX COUNTIES WILL EXPIRE AT
1115 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central and east central Minnesota...and west central
Wisconsin.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.
LAT...LON 4445 9393 4457 9361 4480 9321 4513 9293
4521 9275 4521 9229 4436 9343
TIME...MOT...LOC 0414Z 285DEG 38KT 4512 9217 4465 9273 4437 9325
$$
LSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 6:09 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Sep 2, 6:09 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 609 PM CDT Mon Sep 2 2019 .UPDATE...For 00Z Aviation discussion below && .SHORT TERM...(This evening through Tuesday night) Issued at 314 PM CDT Mon Sep 2 2019 Main concern in the short term is the Enhanced Risk of Severe Thunderstorms for tonight, mainly along from west Central MN through the Twin Cities and Western WI (basically along and including the I- 94 corridor. Much of the guidance has been indicating a northern solution today, keeping the best chance of severe storms along and to the north of I- 94 for tonight. There is quite a bit of uncertainty with how this event will unfold, however. The key player is the warm frontal boundary (and what is effectively the instability gradient) and where it will be positioned when storms come rolling into western MN from the Dakotas. As of mid afternoon, the warm front has made little progress north today, still positioned from southwest North Dakota, southeastward across South Dakota an into southwest Minnesota. This was expected, so the forecast remains on track at this time. This front will start to creep north over the next few hours, but likely won't make it very far. The 00Z-06Z timeframe looks to be when the front makes its move. During this time, the approaching and deepening low upstream and the presence of a downstream ridge will tighten the gradient and enhance the south-southwesterly flow in the 850-925mb layer, essentially the low level jet. This will push the front northward and the instability gradient as well. Regardless of where the front is, the storms coming out of the Dakotas will want to ride the instability gradient along the front, so this is a matter of where the front is when the storms reach western MN. Hi-res guidance have not handled initiation particularly well across North Dakota and what grabs our attention is the quick speed of current storms in the Bismark CWA, and the placement of them being south of most hi-res guidance. So, would not be surprised to see storms reach western MN and hour or two earlier than previously thought and turn southeast down the I-94 corridor where the instability gradient resides at that time. This would bring a damaging wind and hail treat through this area, but still uncertain as to the efficiency of mixing strong winds to the ground. However, dew points at the surface are expected to increase into the mid and upper 60s this evening given the enhanced southerly flow. This outcome is not for sure, because the enhanced low level jet could push the instability gradient north of I-94 prior to storm arrival from the west, which would keep much of the storms moving more west to east across far north-central and northern MN, mainly grazing the northern MPX CWA. Ultimately though, given the current activity in North Dakota this afternoon, I'm leaning toward the former- thunderstorms are most likely to ride southeast along the I-94 corridor with potentially damaging winds and large hail. .LONG TERM...(Wednesday through Monday) Issued at 314 PM CDT Mon Sep 2 2019 Fairly straight forecast in the long term. There are two chances for precipitation. The first is Wednesday night into Thursday, and the second is Saturday into Sunday. There is not much instability with these systems, so the chance for thunder is low, and the risk for severe weather is very low. Temperatures will be near normal on the dry days, and below normal during the cloudy and wet days. A large area of surface high pressure will be centered across the region on Wednesday. Meanwhile and upstream shortwave trough will move eastward toward the Dakotas and Great Lakes Wednesday night into Tuesday. H850 Theta_E advection ahead of this wave will lead to rising air, clouds, and shower development. Forecast soundings show only a few hundred J/kg of MUCAPE, so the threat for severe weather is very low. Looking ahead, another area of high pressure will settle in for Friday, but zonal flow will develop in the Jet Stream and several shortwave troughs within this jet will bring additional chances for showers and thunderstorms on Saturday and into early next week. At this point the threat for severe weather appears low with these systems. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 610 PM CDT Mon Sep 2 2019 A complex of showers and thunderstorms is expected to race east- southeast across the forecast area from North Dakota tonight. At this point sites anticipated to be affected include KAXN/KSTC/KMSP/KRNH, with lower confidence to the south. High winds are the primary threat, although large hail and brief tornadoes (embedded in the line) are possible. Post-frontal strato-cu clouds with MVFR ceilings are possible. Winds will shift to the northwest on Tuesday behind the front, with gusts to 30-35 knots expected. KMSP...There is still a possibility the main line of storms skirts to the north, but still have enough confidence to go with a TEMPO in the 05Z-09Z time frame. /OUTLOOK FOR KMSP/ Wed...VFR. NNW wind 5 kt or less. Thu...VFR. S wind 5 kts. Fri...VFR. NW wind 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && SHORT TERM...JRB LONG TERM...JRB AVIATION...LS
Hazardous weather outlook, Sep 2, 3:32 PM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 332 PM CDT Mon Sep 2 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 032045- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 332 PM CDT Mon Sep 2 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This Afternoon and Tonight There is an Enhanced Risk of severe thunderstorms tonight along the I-94 corridor with a Slight Risk elsewhere. Damaging winds, large hail, and a few tornadoes are possible with a line of severe thunderstorms this evening and overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms may linger into early Tuesday morning. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed along I-94 later this evening. jrb
In the hours before
Local storm report, Sep 2, 9:56 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
956 PM CDT MON SEP 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND GST HOWARD LAKE 45.06N 94.07W
09/02/2019 M64 MPH WRIGHT MN MESONET
HENNEPIN WEST MESONET SITE AT HOWARD LAKE.
&&
TDHLocal storm report, Sep 2, 10:03 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1003 PM CDT MON SEP 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM TSTM WND DMG 2 S HUTCHINSON 44.87N 94.37W
09/02/2019 MCLEOD MN EMERGENCY MNGR
TREE BRANCH DOWN ON POWER LINE. TREE IS ON
FIRE. TIME ESTIMATED FROM RADAR.
&&
CEOLocal storm report, Sep 2, 10:06 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1006 PM CDT MON SEP 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 2 SE OTSEGO 45.26N 93.58W
09/02/2019 M62 MPH WRIGHT MN COCORAHS
&&
TDHLocal storm report, Sep 2, 10:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1009 PM CDT MON SEP 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 2 W ANOKA 45.20N 93.42W
09/02/2019 M56 MPH HENNEPIN MN MESONET
DAYTON MESONET SITE AT PUBLIC WORKS
BUILDING.
&&
TDHSpecial weather statement, Sep 2, 10:09 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1009 PM CDT Mon Sep 2 2019
MNZ052-053-WIZ014-030415-
Isanti-Chisago-Polk-
1009 PM CDT Mon Sep 2 2019
...A LINE OF STORMS WILL AFFECT CHISAGO...EASTERN ISANTI AND POLK
COUNTIES THROUGH 11 PM CDT...
At 1009 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Pine City to 6 miles southeast of
Isanti. Movement was east at 55 mph.
Wind gusts of 50 to 55 mph and half inch hail are possible with these
storms.
Locations impacted include...
East Bethel, North Branch, Chisago City, Lindstrom, Rush City, Amery,
Osceola, St. Croix Falls, Stacy, Frederic, Luck and Balsam Lake.
This includes the following highways...
Interstate 35 between mile markers 140 and 163.
U.S. Highway 8 in Minnesota between mile markers 9 and 22.
U.S. Highway 61 near mile marker 165.
LAT...LON 4528 9216 4539 9302 4541 9302 4541 9322
4573 9313 4573 9285 4564 9288 4565 9253
4573 9252 4572 9216
TIME...MOT...LOC 0309Z 280DEG 48KT 4585 9304 4543 9316
LSLocal storm report, Sep 2, 10:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1018 PM CDT MON SEP 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TORNADO 4 WNW MOUND 44.96N 93.73W
09/02/2019 HENNEPIN MN OFFICIAL NWS OBS
RADAR CONFIRMED TORNADO BETWEEN ST.
BONIFACIUS AND MAPLE PLAIN.
&&
BORGHOFFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:37 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 53 min |
| Sep 2, 8:01 PM CDT | Special Weather Statement | MPX | Todd | 59 min |
| Sep 2, 8:20 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Kandiyohi, Pope, Stearns, Stevens, Swift and 1 more | 55 min |
| Sep 2, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 39 min |
| Sep 2, 8:56 PM CDT | Special Weather Statement | MPX | Morrison | 64 min |
| Sep 2, 9:08 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Sherburne, Stearns, Wright | 52 min |
| Sep 2, 9:19 PM CDT | Tornado Warning | MPX | Meeker | 26 min |
| Sep 2, 9:28 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Kanabec, Mille Lacs | 62 min |
| Sep 2, 9:37 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Sherburne | 38 min |
| Sep 2, 9:46 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Hennepin, Isanti, McLeod, Ramsey and 3 more | 59 min |
| Sep 2, 10:09 PM CDT | Special Weather Statement | MPX | Chisago | 66 min |
| Sep 2, 10:13 PM CDT | Tornado Warning | MPX | Hennepin | 19 min |
| Sep 2, 10:44 PM CDT | Tornado Warning | MPX | Le Sueur, Rice | 31 min |
| Sep 2, 11:07 PM CDT | Special Weather Statement | MPX | Goodhue, Rice | 53 min |
| Sep 2, 11:13 PM CDT | Special Weather Statement | MPX | Rice | 32 min |
| Sep 2, 11:48 PM CDT | Special Weather Statement | MPX | Steele | 57 min |
| Sep 2, 11:34 PM CDT | Special Weather Statement | MPX | Chippewa, Eau Claire, Pepin, Rusk | 56 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.